# SDR CALA2025101309924

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17406
- Make and model: Boeing 737-9
- Aircraft serial: 68815
- Aircraft time: 477 hours, 164 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MUSKY SMELL AROUND FLIGHT DECK AND FWD LAV UPON ARRIVAL AFTER APU START.  SEE PIC FOR PAC CONFIGURATION STARTED APU, APU OPERATING NORMALLY, TURNED ON BOTH PACKS, CHECKED FWD LAV, CHECKED FWD E/E COMPARTMENT. NO APU STATUS MESSAGES, NO DISCREPTENCY FOUND, COULD NOT REPLICATE MUSKY SMELL. OK FOR SERVICE.
